# SDR COMA0160234

- Difficulty date: February 10, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 12,574 hours, 11,777 cycles
- Engine: Ge CF341A
- Engine time: 15,161 hours, 14,440 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Warning System
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FAN VIB ICON ON EICAS.  INSPECTED ENGINE AND FOUND NO DEFECTS.  COULD NOT DUPLICATE.
